# SDR 01FDEA00180

- Difficulty date: March 8, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 656020916
- Part serial: D00015
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FIRE WARN MASTER LIGHT ON GLARESHIELD CAME ON.  AIR TURNBACK.  CK WIRE FROM FIRE DET CNTRL UNIT M819 PIN 14 OF D1478 FOR A GROUND.  WIRE CK GOOD WITH FLUKE.  SUSP FIRE DET CNTRL UNIT TO BE THE PROBLEM.  REMOVED AND REPLACED ENG FIRE DETECTION UNIT PER EA 1-2610-56855 OPS CK GOOD.  FOUND LEAK ON INLET SIDE OF FUEL HEAT AIR VALVE.  REPLACED GASKETS PER B727 MM 73-14-011.  OPS CK GOOD.
